MathSciNet Relay Station
MathSciNet bibliographic data
MR213310 (35 #4174) 10.41 (33.00)
Lavrik, A. F. Functional equations of the Dirichlet functions. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 31 1967 431–442.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement